Usted está aquí: Inicio

[Publicaciones en revistas]

    • ROTUNDITY IN TRANSITIVE AND SEPARABLE BANACH SPACES
    • [Revista]: QUAESTIONES MATHEMATICAE
    • [Volumen]: 30
    • [Numero]: 1
    • [Pagina inicial]: 85
    • [Pagina final]: 96
    • [Año]: 2007
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, FRANCISCO JAVIER GARCÍA PACHECO
    • STATISTICAL CONVERGENCE AND WEAKLY UNCONDITIONALLY CAUCHY SERIES
    • [Revista]: PREPRINT
    • [Pagina inicial]: 1
    • [Pagina final]: 10
    • [Año]: 2007
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, MARINA NICASIO LLACH, FCO.-JAVIER PÉREZ FERNÁNDEZ
    • THE HAHN-SCHUR THEOREM ON EFFECT ALGEBRAS
    • [Revista]: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY
    • [Volumen]: 75
    • [Numero]: 2
    • [Pagina inicial]: 161
    • [Pagina final]: 168
    • [Año]: 2007
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, MARINA NICASIO LLACH, MONTSERRAT TAMAYO RIVERA
    • THERE IS SOMETHING ABOUT THE DIAMETER
    • [Revista]: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
    • [Volumen]: 330
    • [Pagina inicial]: 949
    • [Pagina final]: 962
    • [Año]: 2007
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, FERNANDO RAMBLA BARRENO
    • THE STEREOGRAPHIC PROJECTION IN BANACH SPACES
    • [Revista]: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
    • [Volumen]: 37
    • [Numero]: 4
    • [Pagina inicial]: 1167
    • [Pagina final]: 1172
    • [Año]: 2007
    • [Autor] ([es]): FRANCISCO JAVIER GARCÍA PACHECO , JUAN BENIGNO SEOANE SEPULVEDA
    • A COUNTEREXAMPLE TO WOOD'S CONJECTURE
    • [Revista]: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
    • [Volumen]: 317
    • [Numero]: 2
    • [Pagina inicial]: 659
    • [Pagina final]: 667
    • [Año]: 2006
    • [Autor] ([es]): FERNANDO RAMBLA BARRENO
    • CLASSICAL PROPERTIES OF MEASURE THEORY ON EFFECT ALGEBRAS
    • [Revista]: FUZZY SETS AND SYSTEMS
    • [Volumen]: 157
    • [Numero]: 15
    • [Pagina inicial]: 2139
    • [Pagina final]: 2143
    • [Año]: 2006
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, MONTSERRAT TAMAYO RIVERA
    • HYPERCYCLIC SEQUENCES OF OPERATORS
    • [Revista]: STUDIA MATHEMATICA
    • [Volumen]: 175
    • [Numero]: 1
    • [Pagina inicial]: 1
    • [Pagina final]: 18
    • [Año]: 2006
    • [Autor] ([es]): FERNANDO LEÓN SAAVEDRA, VLADIMIR MÜLLER
« Noviembre 2017 »
Noviembre
LuMaMiJuViDo
12345
6789101112
13141516171819
20212223242526
27282930